Our expert says:
Ek het hierdie inligting gevind:
Animal studies have shown that silver builds up in the tissues of the body. In humans, buildup of silver from colloidal silver can lead to a side effect called argyria. It causes a bluish-gray discoloration of the skin, other organs, deep tissues, nails, and gums. Argyria cannot be treated or reversed, and it is permanent. While it is not known how argyria occurs, it is thought that silver combines with protein, forming complexes that deposit in the skin and are processed by sunlight (as in traditional photography).6,7 Other side effects from using colloidal silver products may include neurologic problems (such as seizures), kidney damage, stomach distress, headaches, fatigue, and skin irritation. Colloidal silver may interfere with the body's absorption of the following drugs: penacillamine, quinolones, tetracyclines, and thyroxine.
Natural Medicines Comprehensive Database. Colloidal silver. Natural Medicines Comprehensive Database Web site. Accessed on December 11, 2006.
White JM, Powell AM, Brady K, et al. Severe generalized argyria secondary to ingestion of colloidal silver protein. Clinical and Experimental Dermatology. 2003;28(3):254-256.
Hori K, Martin TG, Rainey P, et al. Believe it or not--silver still poisons! Veterinary and Human Toxicology. 2002;44(5):291-292.
Ek dink nie mens moet dit vir langer as 7 dae aanmekaar gebruik nie, en dalk net vir akute infeksies. Om silwer aanvullings te gebruik is meer riskant as neusdruppels, maar ek sou nie die kans wou vat om blougrys verkleuring in die gesig te kry nie!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.